# SDR 9708959975

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED, DOOR WAS VERIFIED CLOSED, AND WARNING LIGHT WAS MEL'D.  ON RON, DEBRIS WAS CLEANED FROM THE CARGO DOOR AREA.  DOOR WARNING OPERATIONAL CHECK OK.
